| Model Number |
M3015A |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported that during a patient resuscitation, they connected a microstream co2 extension to the monitor attached to the patient.The connection of the microstream co2 extension caused the monitor to reboot and there was a 1 minute interruption to the patient monitoring.The patient was being resuscitated.
Additional Manufacturer Narrative
The customer reported that this issue also occurred on a second monitor when the microstream co2 extension was connected.The microstream co2 extension was returned to the philips repair bench for evaluation.The repair bench technician was unable to reproduce the reported issue with the bench repair hardware.There was no trouble found with the device and the cause for the reported issue remains unknown.A replacement microstream co2 extension was shipped to the customer.The replacement product remains at the customer site.Although the repair bench technician was unable to reproduce the reported issue and a clear cause for the reported occurrence could not be established, philips cannot rule out a malfunction of the device at the time of the reported event.There is no indication that this failure could be difficult to detect.Additionally, the available information from this report does not support that this failure represents a systemic, design, or labeling problem.No further investigation or action is warranted.